# SDR SWAA990371

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5220 · Emergency Exits
- Part: Blanket
- Part number: 657912920
- Condition: Torn
- Location: Overwing Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LEFT AND RIGHT OVERWING EXIT HATCHES INSULATION BLANKETS TORN AND CAUGHT ON FWD AND AFT SIDE LATCH ROLLERS.  REPAIRED BLANKETS PER MM.
